+91-7022920101 Medicines Health Package Blog Help Download App About Us
Doctor consult
Second Opinion
Lab Tests
Diabetes Reversal
Health Questions

I am having fear of accidental miscarriage of unconfirmed pregnancy after finding something like fetus in my pad after taking some antibiotics as medication for cold

Last Updated - Fri, Mar 16 2018

Detailed Question:

I was late with my periods for 20 days. Meanwhile, I suffering from heavy cold, so I had to take antibiotics. Though I was not sure if I am pregnant. The very next day after taking antibiotics, I bleeded like 5-10 drops for 2 days and the third day I started bleeding properly. That day my stomach was paining badly, and I found something like fetus in my pad. I am not sure if I was pregnant or still I am. I took a home pregnancy test which was negative. I bleeded properly for 3 days. Please suggest what tests I should take to be confirmed.

Category: Gynaecology


Dr. Garima Sawhney

M.S.- Obstetrics &Gynaecology
Bharati Vidyapeeth Medical College & Hospital, Pune

Based on our discussion, your problem is called Oligomenorrhea. This can occur due to a lot of reasons. As advised you must take the home pregnancy tests to check for pregnancy. If you got periods, the chances of pregnancy are very less to nil. Hence it will require more check ups to determine the cause of the clots you had. Hence my advice would be to consult again with reports of Ultrasound Pelvis. Avoid taking any medication without a Gynaecologist's prescription for this. Take care and get well soon. Also you may read more about missing your periods here AND Here.


Oligomenorrhea

Oligomenorrhea is a condition in which you have infrequent menstrual periods. It occurs in women of childbearing age. Some variation in menstruation is normal, but a woman who regularly goes more than 35 days without menstruating may be diagnosed with oligomenorrhea.

Periods usually occur every 21 to 35 days. The diagnosis changes to oligomenorrhea after more than 90 days without a period.


Symptoms of
 Oligomenorrhea

  • More than 35 days without a period and aren’t on birth control medication. 

  • Your cycle suddenly changes,.

  • Some women who skip a period may experience a heavier one the next time. This can be normal and doesn’t necessarily indicate a miscarriage.

Causes of Oligomenorrhea

  • Young women who participate in sports or engage in heavy exercise can develop this condition.

  • Most often, this condition is a side effect of hormonal birth control. Some women experience lighter and lighter periods for three to six months after they begin taking the birth control. Sometimes, their periods stop completely.

  • Eating disorders, such as anorexia nervosa and bulimia, can also cause this condition.

  • Oligomenorrhea is common in adolescent girls and perimenopausal women due to fluctuating hormone levels.

  • Oligomenorrhea can also occur in women who have diabetes or thyroid problems.

  • It’s also common in women with high levels of a protein called prolactin in their blood. Medications, such as antipsychotics and anti-epileptics, can decrease menstruation.

Dr. Garima Sawhney

M.S.- Obstetrics &Gynaecology
Bharati Vidyapeeth Medical College & Hospital, Pune

Dr. Garima Sawhney is a Gynecologist in Gurgaon. Her expertise and utmost care and compassion for her patients makes her one of the most sought-after Gynecologists.

About Author

The above medicine data is written by Dr. Garima Sawhney. It is edited, updated and maintained by JustDoc Quality Team. If you have any queries regarding the data, please email us at doctors@justdoc.com. Read about our Medical Team here.



Ask your own question

Dr. Garima Sawhney

M.S.- Obstetrics &Gynaecology

*Doctor's response will be sent to this email id
d
14 doctors online now...
14 doctors online now...

Fear of accidental early miscarriage due to antibiotic medication

I am having fear of accidental miscarriage of unconfirmed pregnancy after finding something like fetus in my pad after taking some antibiotics as medication for cold
JustDoc